Indigestion

What is Indigestion?

Nonspecific term for various symptoms resulting from a failure of proper digestion and absorption of food in the alimentary tract.

Questions and answers on "Indigestion"

I have been having indigestion which causes upper back (trapezius area) neck, arms, ears and jaw to ache. I have had endoscopy , colonoscopy , blood tests, CT scan to abdominal area 9 months ago and all results were good - no issues except gastric . I feel fine for a few days then feel sluggish. I am 5 ft 2 inches and 112 pounds.

doctor1 MD

Hello,
You have pain in the upper back (Trapezius area) neck, arms, ears and jaw.
You also have indigestion. Endoscopy , colonoscopy , blood tests and CT scan done are negative.
So you have two complaints
1) Indigestion
2) Rest of the complaints
Both need not be interlinked
As all the...

Read Full Thread   Ask a Doctor Now

hi i have a dull pain in the centre of my chest which is worse when i lie down or move about. it also pulsates with my heart beat and when my heart gives a big thud (beat) it hurts more, feel like there is a thump n my throat and chest, i had this about 5 yrs ago and tests came back with nothing. i have had it over 24 hrs now, could it been indigestion ?

doctor1 MD

Hello,
This looks like a gastritis and reflux disease. Still one ecg just to rule out heart disease, if you have any risk factors like elder, smoking, high bp, cholesterol etc.
Avoid fatty, oily and high calorie diet. Have some walk after having food instead of taking rest. Have multiple small...

Read Full Thread   Ask a Doctor Now

hii i am 24years old and have been diagonised with jaundice 5days ago..my urine color was orange in the begining but now it has tuned dark yellow. my eyes also look yellowish.i had indigestion and related problems in stomach 2weeks before this was diagonised..my question is how long does it take me to recover from this? what are the precautions to be taken? how can i know that am completely free from jaundice?

doctor1 MD

Hi,
Welcome to Healthcare Magic!
There are umpteen number of causes of jaundice.
The first step is to have a complete liver function test done.
Based on LFT report further tests may have to be done to see whether the jaundice is due to hepatitis or obstruction to bile flow.
Only after knowing the...

Read Full Thread   Ask a Doctor Now

hi i have stomach pains, it comes and go's but normally stays for around 10days, i went to my doctor and they told me it might be heartburn or indigestion however no medication helps for this.. it effects my breathing massively and i struggle to catch a deep breath, its very uncomfortable and is stopping me doing my every day activities because im hurled over with pain please help!!

doctor1 MD

Hello
Welcome to Healthcaremagic.com

I have read your query completely .

* This description does not match with mere gastritis , as
normal medications are not helping &
severity of pain is more .

* In our clinic we recommend urgent evaluation with x-ray , ultrasound of
abdomen & pelvis along with...

Read Full Thread   Ask a Doctor Now

i have a pain in left side of chest and am a light smoker having 1-2 cigarattes per day.sometimes the pain radiates in to the arm .i have had indigestion problems and been treated for it and got cured,but pain in the chest is still persistent . i hav quit smoking and yes i also was a very frequent sheesha smoker...do help out plzz

doctor1 MD

Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query in details .

* There are different issues which may contribute separately or together
for this chest pain radiating to arm
- chronic gastritis or duodenitis with acid reflux - bronchitis in
association with chronic smoking...

Read Full Thread   Ask a Doctor Now

i had a miscarriage , went to the hospital and had a d & c to remove the remaining tissues, the doctor gave me antibiotics and pain relieve and he also prescribed i should take misoprostol , vaginal insert, i was not comfortable with it so i did not do the insertion, i stopped bleeding the day after the D & C but i still had indigestion feeling, so i inserted the misoprostol, and i have pains in my abdomen right now

doctor1 MD

Hello.
Thanks for writing to us.
The pains that you are having is due to the effect of misoprostol. The abortion with these medicines is often associated with uterine contractions to expel the fetus. Taking rest and doing a hot fomentation will be helpful for some relief.
I hope this information...

Read Full Thread   Ask a Doctor Now

Hi, may I answer your health queries right now ? Please type your query here...I was 2 weeks late for my period, the started only to have a 4 days cycle, during the 2 weeks I was late I experienced bad indigestion & some nasuea here & there, then a week after my period i was having some stomach & side cramping then some clear discharge with a few spots of light pink blood, I took 2 pregnanct test with 1 positive with faint line and 1 negative, then had a blood test which was negative. What could it be?

doctor1 MD

Hello! Welcome to HealthcareMagic!

Rule out pregnancy first it seems that you may have pregnancy. Do USG and confirm that if not then start Pantodac DSR which will improve your condition.

Thank you for contacting us. Hope this clarifies your concerns.

Take care

Regards,
Dr. Bhadresh Lakhani,...

Read Full Thread   Ask a Doctor Now

Dear Sir,

I am 27 male maried. In the month of April i got myself tested for TSH and my TSH level was 7. I am also having a stomach problems like indigestion, heviness in stomach, sometimes vomit from past 3 months. My Vitamin D also comes under insuffiecient level at 25. i had consulted a gastroentonologist and he was giving me Levogut, Velagut, Vitamin D and Calcium supplements. Now a days i got fat from Stomach area and hip & thigh area.

Please tell me whether these problems are connected with Thyroid or not? whether at this level should the medicines from Thyroid be consumed or not?

Regards

Gaurav

doctor1 MD

Hi,
Welcome to Healthcaremagic,
Thanks for posting query to this forum,
After going through your history, your indigestion,vomiting and heaviness are due to acid peptic disorder and you are seen by Gastroenterologist and appropriate treatment is prescribed to you.Prokinetic,probiotic should help...

Read Full Thread   Ask a Doctor Now

hi. I am having some kind of vibration in my stomach since last 3 days. with that my body start shivering . I have seen the doctor also and taking pentazole 40 mg in the morning and ducitimen after breakfast and dinner. now from today doctor has given me salipax 20 mg to take at night. I am 24 years old male. I also cannot eat much and lack of appetite .

doctor1 MD

Dear Usman, You have not told much about your problem, like have you any indigestion problems? anyways as I would like to suggest you is , you can take Pantaprazole 40mg half hour before breakfast and take some liver tonic like LIV52, abstain from alcohol or tobacco (if any), take plenty of...

Read Full Thread   Ask a Doctor Now

Recent questions on  Indigestion

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I was 2 weeks late for my period, the started only to have a 4 days cycle, during the 2 weeks I was late I experienced bad indigestion & some nasuea here & there, then a week after my period i was having some stomach & side cramping then some clear discharge with a few spots of light pink blood, I took 2 pregnanct test with 1 positive with faint line and 1 negative, then had a blood test which was negative. What could it be?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...

My indigestion started yesterday evening. All through the night and all day today I have have not been able to eat even one bite of dry toast, broth without this indigestion. I took Pepcid and with in 20 minutes I start to burb, or it seems to be like hickups. Until I just have to gage. Only water or Gatorade. What can I do? My age is 68 male, don't drink or smoke. I walk 6 times a week and eat a healthy diet.

doctor1 MD

hi i have stomach pains, it comes and go's but normally stays for around 10days, i went to my doctor and they told me it might be heartburn or indigestion however no medication helps for this.. it effects my breathing massively and i struggle to catch a deep breath, its very uncomfortable and is stopping me doing my every day activities because im hurled over with pain please help!!

doctor1 MD

My home blood pressure kit indicates my bp at 158 over 86 pulse 96....I have a chronic dry hacking cough, my ankles and feet are swollen and I feel a constant indigestion....should I be concerned?

I am a 53 year old woman 5ft 7 in and 200 lbs. Not on high bp meds but have high cholesterol.

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Procedures